| Model Number |
02.12.T3I4L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-jun-2022: lot 2012081: (b)(4) items manufactured and released on 04-may-2021.Expiration date: 2026-apr-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional device involved in the event, batch review performed on 22-jun-2022: gmk-sphere 02.12.0004l femoral component sphere cemented size 4 l (k121416) lot.2001634.Lot 2001634: (b)(4) items manufactured and released on 04-jun-2020.Expiration date: 2025-05-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 10 months after the primary surgery, the patient came in reporting pain due to a loose tibial tray and femoral component.The surgeon revised the tibial tray, femoral component and poly and the surgery was completed successfully.